# SDR DALA14032136815

- Difficulty date: May 23, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 52,814 hours, 15,297 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 535
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE AT BS 535 ABOVE S25L HAS ONE LIGHTNING STRIKE EXIT.   DRILLED OUT DAMAGE IAW SRM 53-00-01.  COMPLIED WITH HFEC INSPECTION IAW HDTM P 6, 51-00-16,  NO CRACKS NOTED A 15270, APPLIED PRIMED IAW SRM 51-20-01, INSTALLED FASTENERS IAW SRM 51-40-02 AND 53-00-01, APPLIED TOP COAT AREA IAW AMM 51-21-00.
